# SDR USAA2009060391388

- Difficulty date: May 17, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576882
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CORROSION ON STRINGER 24R BETWEEN BS 362 TO BS 380.  REPAIRED STRINGER 24R BETWEEN BS 362 TO BS 380 IAW B737 SRM 57-53-01.
